# SDR ABXA20220519

- Difficulty date: May 19, 2022
- Submitted: May 23, 2022
- Operation: Air carrier
- Aircraft: N317CM
- Make and model: Boeing 767
- Aircraft serial: 24317
- Aircraft time: 107,569 hours, 31,293 cycles
- System (JASC): 3443 · Doppler System
- Part: None
- Condition: None
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

RADAR WOULD NOT TEST ON TAXI OUT. AIRCRAFT BTB AND GROUNDED BY MAINTENANCE. MAINTENANCE PERFORMED RADAR GROUND TEST, TEST  NORMAL IAW B767 AMM 34-43-00. AIRCRAFT REMAINS ETOPS 180 OPERATIONAL. AIRCRAFT RETURNED TO SERVICE.
